Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Finite rank torsion-free abelian groups uniserial over their endomorphism rings


Author: Jutta Hausen
Journal: Proc. Amer. Math. Soc. 93 (1985), 227-231
MSC: Primary 20K15
MathSciNet review: 770526
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An abelian group is $ E$-uniserial if its lattice of fully invariant subgroups is totally ordered. Finite rank torsion-free reduced $ E$-uniserial groups are characterized. Such a group is a free module over the center $ C$ of its endomorphism ring, and $ C$ is a strongly indecomposable discrete valuation ring. Properties similar to those of strongly homogeneous groups are derived.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20K15

Retrieve articles in all journals with MSC: 20K15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0770526-1
PII: S 0002-9939(1985)0770526-1
Keywords: $ E$-uniserial, torsion-free abelian group, valuation domain
Article copyright: © Copyright 1985 American Mathematical Society